# SDR AALA20161220012

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 53,014 hours, 25,901 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Valve
- Part number: DC62E10SLJ3SN
- Condition: Faulty
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE FOR A TAIL COMPARTMENT OVERHEAT INDICATION WARNING.  EMERGENCY DECLARED. UNEVENTFUL LANDING.  AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED RIGHT AUGMENTATION VALVE IAW MCM CARD 5770-20. LEAK CHECK IAW MCM CARD 5770-20 AND MCM CARD 5461.  OPERATIONAL CHECKED GOOD.
